I have been treated for 6 months for alleged eczma, creams and steroids. Couls this really be a skin reaction to hypertension driugs? I take daily Irbesartan,Slozem & Moxondine + 75mg Asprin. The skin never improves but breaks out in small patches, raised and red.
Its difficult to tell what exactly is the trigger for allergic reactions. If the eczema symptoms started on initiation of antihypertensive therapy then they could be the allergic triggers. Sometimes sweat, changes in temperature and psychological stress are known to trigger these episodes. So, the best way to prevent attacks is to identify those substances which you are allergic to and avoid them. Allergy testing would be worth looking into. And treatment is with cortisone based creams, which need to be very potent and of increased strength to heal the lesions.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.